Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Submanifolds, group actions and knots. I


Authors: Sylvain E. Cappell and Julius L. Shaneson
Journal: Bull. Amer. Math. Soc. 78 (1972), 1045-1048
MSC (1970): Primary 57D40, 57D65, 57C35, 57C45, 57A35, 57E30, 18F25, 15A63
DOI: https://doi.org/10.1090/S0002-9904-1972-13103-3
Part II: Bull. Amer. Math. Soc., Volume 78, Number 6 (1972), 1049--1052
MathSciNet review: 0383432
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. Bredon, Regular O(n)-manifolds, suspensions of knots, and knot periodicity (to appear). MR 310901
  • 2. W. Browder, Embedding smooth manifolds, Proc. Internat. Congress Math. (Moscow, 1966), "Mir", Moscow, 1968, pp. 712-719. MR 38 #6611. MR 238335
  • 3. S. E. Cappell and J. L. Shaneson, Topological knots and knot cobordism topology (to appear). MR 321099
  • 4. S. E. Cappell and J. L. Shaneson, Submanifolds, group actions and knots. II, Bull. Amer. Math. Soc. 78 (1972), 1049-1052. MR 383432
  • 5. S. E. Cappell and J. L. Shaneson, The codimension two placement problem and homology equivalent manifolds (to appear). MR 339216
  • 6. R. H. Fox and J. W. Milnor, Singularities of 2-spheres in 4-space and equivalence of knots, Bull. Amer. Math. Soc. 63 (1957), 406. Abstract # 809t.
  • 7. M. Kervaire, Les nœuds de dimensions supérieures, Bull. Soc. Math. France 93 (1965), 225-271. MR 32 # 6479. MR 189052
  • 8. J. Levine, Knot cobordism groups in codimension two, Comment. Math. Helv. 44 (1968), 229-244. MR 246314
  • 9. J. Levine, Invariants of knot cobordism, Invent. Math. 8 (1969), 98-110. MR 253348
  • 10. S. Lopez de Medrano, Invariant knots and surgery in codimension 2, Proc. Internat. Congress Math. (Nice, 1970), vol. 2, Gauthier-Villars, Paris, 1971, pp. 99-112. MR 420640
  • 11. C. T. C. Wall, Surgery on compact manifolds, 2nd ed., Mathematical Surveys and Monographs, vol. 69, American Mathematical Society, Providence, RI, 1999. Edited and with a foreword by A. A. Ranicki. MR 1687388

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57D40, 57D65, 57C35, 57C45, 57A35, 57E30, 18F25, 15A63

Retrieve articles in all journals with MSC (1970): 57D40, 57D65, 57C35, 57C45, 57A35, 57E30, 18F25, 15A63


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13103-3

American Mathematical Society